# SDR P5CA9801473

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FRAME UPPER HINGE CUTOUT CRACKED, MAIN DECK L3 DOOR.  REPAIRED AS PER HAECO REPAIR ORDER R52-11-33839.
